# SDR SWIA201334055

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 24,640 hours, 22,324 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE & NOSE WHEEL STEERING CAUTION.  FLT#5588 NLG TORQUE LINKS CAME APART AFTER TAKE OFF & NLG EXTENSION PROX SENSOR DAMAGED.  REPLACED NLG ASSEMBLY IAW AMM.  PERFORMED LANDING GEAR EXTENSIONS & RETRACTION & EMERGENCY EXTENSION CHECKS IAW AMM..  OPERATIONS CHECKED GOOD AT THIS TIME.
